# SDR DLM90100240

- Difficulty date: January 31, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 39,395 hours, 21,117 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED NOSE POSITION LIGHT REMAINED ILLUMINATED AFTER T/O RETRACTION.               PERFORMED NLG STRUT EXT CHECK,  FOUND X DIMENSION BELOW LIMITS. SERVICED NOSE STRUT TO PROPER LIMITS.  JACKED ACFT NOSE RETRACTED NOSE GEAR SEVERAL TIMES.  OPS OK.  RETURNED ACFT TO NORM CONFIG.
